# SDR C2XA08RI093

- Difficulty date: June 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429515
- Part serial: 635
- Condition: Defective
- Location: Brake
- Part time: 15,234 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2295 - EWR - FLIGHT CREW REPORTED "BRK INBD INOP" ON EICAS DURING APPROACH.  CREW ABORTED APPROACH, AND PROCEEDED WITH NEW APPROACH AND LANDED ACFT UNEVENTFULLY.  EWR MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
